# SDR 95FDEA00070

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N503FE
- Make and model: Boeing 727-25
- Aircraft serial: 18273
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520843
- Condition: Corrosion
- Location: Bs 1050-1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (71C709-02) UNDER NUTPLATES FROM BS 1050-1070, STR 28R, RBL 15.  REMOVED AND REPLACED SEAT TRACK BS 1130-1010, RBL 15, WL 148.  ALL WORK DONE IAW SRM 53-10-5.
